Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 60, NWS Pueblo, CO

June 12, 2016Kiowa County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 12, 2016, 5:47 PM MDT for Kiowa County, Colorado. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2016, 5:47 PM MDT (23:47 UTC)
Expired
Jun 12, 2016, 6:02 PM MDT
In force
15 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Kiowa County, CO

The radar

The Goodland radar (KGLD), 121 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 11.8 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -72 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-304 J/kg
Mixed-layer LCL
2145 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-72 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

718 
WUUS55 KPUB 122347
SVRPUB
COC061-130015-
/O.NEW.KPUB.SV.W.0060.160612T2347Z-160613T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
547 PM MDT SUN JUN 12 2016

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL KIOWA COUNTY IN SOUTHEASTERN COLORADO...

* UNTIL 615 PM MDT

* AT 547 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
  CHIVINGTON...OR 20 MILES SOUTHWEST OF CHEYENNE WELLS...MOVING NORTH
  AT 10 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTH CENTRAL KIOWA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3848 10267 3861 10274 3861 10244 3848 10243
TIME...MOT...LOC 2347Z 170DEG 9KT 3858 10258 

HAIL...1.50IN
WIND...60MPH
 
$$

PGW
1 follow-up statement
786 
WWUS55 KPUB 130002
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
602 PM MDT SUN JUN 12 2016

COC061-130011-
/O.CAN.KPUB.SV.W.0060.000000T0000Z-160613T0015Z/
KIOWA CO-
602 PM MDT SUN JUN 12 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL KIOWA COUNTY IS
CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3848 10267 3861 10274 3861 10244 3848 10243
TIME...MOT...LOC 0001Z 170DEG 9KT 3862 10259 

$$

PGW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:57 PM MDT, 2 hours 50 minutes earlier.

Area forecast discussion, Jun 12, 2:57 PM MDT, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
257 PM MDT SUN JUN 12 2016

.SHORT TERM...(This evening through Monday)
Issued at 256 PM MDT Sun Jun 12 2016

...PACIFIC WEATHER SYSTEM TO BRING ACTIVE WX TO REGION DURING THE
NEXT 24H...

CURRENTLY...

Wat vap imgy shows a well defined closed low off the s Calif coast.
In advance of this trough a considerable amount of moisture was
noted associated with a moisture plume extending n-s over a good
part of colorado. At the sfc...a cool front was noted from the
Dakotas extending into E CO. A sfc low was noted over the La Junta
area.

Radar at 2 pm this afternoon was showing a line of showers and
storms along the front across far ne CO extending down to just east
of LIC. Dwpts over the plains were in the 50s along the I-25
corridor to 60s over the far e Plains.

Rest of today into tonight...

Main concern during this period is locally heavy rain developing
over the far eastern sections of the se plains...especially the
Kiowa county region. HRRR has been pretty adamant at developing
heavy rain this region. However...this guidance seems to be too far
south with it solutions given what has been occurring the last
couple of hours. Still believe we will see some heavy rain work its
way south...but confidence on how far south is not all that high
attm. I have input areas of heavy rain in the NDFD for the greater
Kiowa county region to account for the potential of heavy rain. For
now I have held off issuing at flash flood watch as antecedent
conditions are not favorable for flash flooding over the far eastern
plains.

Additionally...can't rule out some marginal severe thunderstorm
activity over aforementioned region  as convection will likely
develop vicinity of the sfc low and will initiate during prime
heating. Its not out of the question that a weak tornado could
develop given the low LCLs and locally favored backed winds in this
region.

Guidance shows another area of precip developing late this afternoon
and evening over the Pikes Peak (PP) region. A more enhanced area of
showers and tsra are expected to develop  over the higher trrn of
the PP region around 6 pm-ish and move east-northeast....with some
of this precip building southward as the evening progresses. The
WALDO BURN SCAR will have to be watched closely as precipitable
water values are above normal over a good part of the State.

Later tonight precip will wane over the region...but some lingering
showers will be possible into the early morning hours over parts of
the plains.

Tomorrow...

Severe thunderstorms are a good bet. All the ingredients for
rotating storms will be in place. Attm...the best chance of severe
activity will generally be north and east of a line from KCOS...to
KLHX to KSPD. A sfc low will be located over the Raton Mesa tomorrow
morning and is fcst to move e-ne with time. This will place a good
part of the plains in a favorable shear environment for rotating
convection...especially Kiowa county. If the sfc low remains farther
south the projected...than all of the plains may have a chance for
severe storms tomorrow...this will be especially true if an outflow
boundary from tonight's convection can make it all the way back to
the mtns.

Given the favorable environment...all types of severe convective
weather will be possible tomorrow afternoon. the probability of a
tornado watch being issued for parts or all of the plains is
relatively high.

Locally heavy rain will also be possible for tomorrow...although
storms should be moving at a decent clip by tomorrow afternoon.
Also...if an outflow boundary does make it all the way back to the
mtns...it will likely delay the onset of convective initiation over
the region tomorrow afternoon. \/Hodanish

.LONG TERM...(Monday night through Sunday)
Issued at 256 PM MDT Sun Jun 12 2016

Monday night through Tuesday...The upper trough is forecast to move
east out of the Great Basin and across the Rockies Monday night,
then continue into NE and the Dakotas on Tue. W to NW flow aloft
will then settle in across the CWA for the remainder of Tue.

Therefore, strong to severe storms that develop across the area Mon
aftn are expected to linger across the e plains through about 9 or
10 pm. Then as the upper trough passes to the east, dry W-NW flow
sweeps in and convection should rapidly diminish overnight. Decided
to maintain isolated pops over the mts and portions of the I-25
corridor Tue aftn due to residual llvl moisture, but otherwise Tue
eve is expected to be dry.

Wednesday through Sunday...long range models are indicating that the
upper ridge builds back in with full force, producing an extended
period of hot and dry conditions. Temps each day will climb into the
80s for the high valleys, and 90s for the plains. The hottest days
at this point look to be Thu through Sat, with max temps around 100
F for the plains. Models kept pops nil, so decided to lean towards
that as well, but with so much heating on tap an isolated
thunderstorm over the peaks is certainly not out of the question.
Moore

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 256 PM MDT Sun Jun 12 2016

Overall...expect VFR conditions next 24h at all 3 taf
sites...kpub...kals and kcos. Thunderstorms will be possible this
afternoon/evening and tomorrow afternoon at each TAF site...but
inclement conditions should be relatively brief. With that
said...some of  the storms could be strong at kcos and
kpub...especially tomorrow...with strong winds and hail.

&&

.PUB Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...HODANISH
LONG TERM...MOORE
AVIATION...HODANISH
Hazardous weather outlook, Jun 12, 11:30 AM MDT, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1130 AM MDT SUN JUN 12 2016

COZ058>089-093>099-131730-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1130 AM MDT SUN JUN 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS EARLY THIS
AFTERNOON...WITH STORMS SPREADING OVER INTERIOR VALLEYS AND ACROSS
THE PLAINS FROM MID-AFTERNOON INTO THE EVENING. THE MAIN STORM
THREATS WILL BE BE CLOUD TO GROUND LIGHTNING...WIND GUSTS TO 50
MPH AND NICKEL SIZE HAIL. ONE OR TWO STORMS ALONG THE PALMER
DIVIDE AND NEAR THE KANSAS BORDER MAY BECOME SEVERE...WITH HAIL
TO THE SIZE OF HALF DOLLARS AND WIND GUSTS OVER 60 MPH. LOCALLY
HEAVY RAIN WILL ALSO BE POSSIBLE UNDER SOME OF THE STRONGER
STORMS.

LOCALLY HEAVY RAIN WILL BE POSSIBLE ACROSS THE SOUTHEAST COLORADO
PLAINS TODAY...WITH THE BEST CHANCE OF HEAVY RAIN ALONG THE KANSAS
BORDER.

HIGH WATER LEVELS AND FAST FLOWS ARE EXPECTED TO CONTINUE IN AREA
RIVERS AND STREAMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF THE SOUTHEAST
PLAINS MONDAY AFTERNOON AND EVENING. LARGE HAIL...DAMAGING WINDS
AND A COUPLE OF TORNADOES WILL BE POSSIBLE. THE BEST CHANCE OF
SEVERE STORMS WILL BE GENERALLY BE NORTH OF HIGHWAY 50. IN
ADDITION TO THE SEVERE WEATHER THREAT...LOCALLY HEAVY RAIN WILL BE
POSSIBLE.

ON TUESDAY...ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL BE
POSSIBLE OVER THE MOUNTAINS AND ADJACENT AREAS. FOR WEDNESDAY
THROUGH SATURDAY...DRIER AND WARMER WEATHER IS EXPECTED WITH ONLY
A FEW THUNDERSTORMS IN THE HIGHER ELEVATIONS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING ACROSS ALL OF SOUTH CENTRAL
AND SOUTHEAST COLORADO.

HODANISH

In the hours before

Special weather statement, Jun 12, 3:52 PM MDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
352 PM MDT SUN JUN 12 2016

COZ099-122245-
SPRINGFIELD VICINITY/BACA COUNTY CO-
352 PM MDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BACA COUNTY UNTIL
445 PM MDT...

AT 352 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES WEST OF CAMPO...OR 18 MILES SOUTH OF SPRINGFIELD...MOVING
NORTHEAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CAMPO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PUEBLO.

&&

LAT...LON 3702 10272 3716 10287 3736 10266 3718 10245
TIME...MOT...LOC 2152Z 227DEG 22KT 3715 10273

MOORE
Special weather statement, Jun 12, 4:47 PM MDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
447 PM MDT SUN JUN 12 2016

COZ081-084-085-122315-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
447 PM MDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN EL PASO COUNTY UNTIL 515
PM MDT...

AT 447 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
NORTHERN COLORADO SPRINGS...MOVING NORTHEAST AT 50 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
COLORADO SPRINGS...MONUMENT...AIR FORCE ACADEMY...MANITOU SPRINGS...
PEYTON...BLACK FOREST...SCHRIEVER AFB...PETERSON AFB...FALCON...
CIMARRON HILLS...ELLICOTT...GLENEAGLE...STRATMOOR...
FORT CARSON AND SECURITY-WIDEFIELD.

LAT...LON 3880 10424 3874 10490 3904 10488 3913 10468
      3913 10435
TIME...MOT...LOC 2247Z 228DEG 45KT 3892 10476

KAM
Local storm report, Jun 12, 5:02 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
502 PM MDT SUN JUN 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             7 NNW BLACK FOREST      39.11N 104.74W
06/12/2016  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

            .

&&

NWS PUEBLO CO
IRIS SYSTEM
Local storm report, Jun 12, 5:09 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
509 PM MDT SUN JUN 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             2 SW BLACK FOREST       39.00N 104.72W
06/12/2016  M0.75 INCH       EL PASO            CO   TRAINED SPOTTER

            .

&&

AL
Local storm report, Jun 12, 5:14 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
514 PM MDT SUN JUN 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     HAIL             2 SW BLACK FOREST       39.00N 104.72W
06/12/2016  M0.88 INCH       EL PASO            CO   TRAINED SPOTTER

            0.65" OF RAINFALL IN 21 MINUTE PERIOD. . THE
            DURATION OF THE HAIL EVENT WAS 9 MINUTES.

&&

AL
Local storm report, Jun 12, 5:22 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
522 PM MDT SUN JUN 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     HEAVY RAIN       6 SE AIR FORCE ACADEMY  38.95N 104.78W
06/12/2016  M0.75 INCH       EL PASO            CO   TRAINED SPOTTER

            . THE DURATION OF THE HEAVY RAIN EVENT WAS
            20 MINUTES.

&&

AL

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:34 PM MDTSpecial Weather StatementPUBBent41 min
Jun 11, 8:46 PM MDTSpecial Weather StatementPUBBaca44 min
Jun 12, 2:50 PM MDTSpecial Weather StatementPUBSaguache25 min
Jun 12, 3:10 PM MDTSpecial Weather StatementPUBBaca50 min
Jun 12, 3:15 PM MDTSpecial Weather StatementPUBBaca45 min
Jun 12, 3:24 PM MDTSevere Thunderstorm WarningPUBBaca36 min
Jun 12, 3:47 PM MDTSpecial Weather StatementPUBTeller28 min
Jun 12, 3:52 PM MDTSpecial Weather StatementPUBBaca53 min
Jun 12, 4:31 PM MDTSevere Thunderstorm WarningPUBBaca29 min
Jun 12, 4:38 PM MDTSevere Thunderstorm WarningPUBBaca23 min
Jun 12, 4:47 PM MDTSpecial Weather StatementPUBEl Paso28 min
Jun 12, 4:59 PM MDTSevere Thunderstorm WarningPUBEl Paso32 min
Jun 12, 5:50 PM MDTSpecial Weather StatementPUBEl Paso40 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.